Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 39404, 7 pages
Research Article

On the Recursive Sequence xn=1+i=1kαixnpi/j=1mβjxnqj

Mathematical Institute of the Serbian Academy of Sciences and Arts , Knez Mihailova 35/I, Belgrade 11001, Serbia

Received 28 September 2006; Revised 3 December 2006; Accepted 11 December 2006

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stevic, “On the Recursive Sequence ,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 39404, 7 pages, 2007.